eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Simvastatin cause Red face (Skin blushing/flushing)?

Summary: Red face is found among people who take Simvastatin, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Niaspan, and have High blood cholesterol.

We study 77,499 people who have side effects while taking Simvastatin from FDA and social media. Among them, 1,984 have Red face. Find out below who they are, when they have Red face and more.

You are not alone: join a mobile support group for people who take Simvastatin and have Red face >>>

 

 

 

 

Simvastatin

Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from 80,843 Simvastatin users)

Red face

Red face (a sudden reddening of the face, neck) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,017 Red face patients)

On Jan, 1, 2015: 77,477 people reported to have side effects when taking Simvastatin. Among them, 1,984 people (2.56%) have Red Face.

Trend of Red face in Simvastatin reports

Time on Simvastatin when people have Red face * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Red face25.00%30.00%5.00%5.00%20.00%10.00%5.00%

Age of people who have Red face when taking Simvastatin * :

0-12-910-1920-2930-3940-4950-5960+
Red face0.00%0.00%0.00%0.43%2.51%13.08%25.30%58.67%

Severity of Red face when taking Simvastatin ** :

leastmoderateseveremost severe
Red face10.00%60.00%30.00%0.00%

How people recovered from Red face ** :

while on the drugafter off the drugnot yet
Red face16.67%0.00%83.33%

Top conditions involved for these people * :

  1. Blood cholesterol increased (454 people, 22.88%)
  2. High density lipoprotein decreased (396 people, 19.96%)
  3. Blood triglycerides increased (210 people, 10.58%)
  4. Low density lipoprotein increased (173 people, 8.72%)
  5. Hypertension (136 people, 6.85%)

Top co-used drugs for these people * :

  1. Niaspan (1,430 people, 72.08%)
  2. Aspirin (1,012 people, 51.01%)
  3. Lisinopril (378 people, 19.05%)
  4. Plavix (235 people, 11.84%)
  5. Fish oil (206 people, 10.38%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Red Face while taking Simvastatin?

You are not alone! Join a mobile support group:
- support group for people who take Simvastatin and have Red Face
- support group for people who take Simvastatin
- support group for people who have Red Face

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Simvastatin, Red face

You may be interested at these reviews (Write a review):

  • Horrible bursitis while on simvastatin & low dose aspirin
    Horrible Bursitis in Hips and Shoulders. Resistant to multiple cortisone shots. Cost me multiple Orthopedic appointments and MRI.
  • A life of depression and fatigue
    1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
    do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
  • Raspberry ketones - side-effect of red face, face muscle twitching
    Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Bad hair days due to medication i think, is prednisolone the culprit and if so wiil things get back to normal?
    My hair has changed from a slightly wavy thick head of, to frizzy, still a good lot of hair. I did have a 1 month spell of more than usual hair loss. I have been on Prednisolone since July 2013 30grm a day to start with reducing, at present 9 mg per day. The texture and look is not sitting well with me.

More reviews for: Simvastatin, Red face

Comments from related studies:

  • From this study (8 months ago):

  • It has been suggested that I might have carcinoid tumours or carcinoid syndrome.

    Reply

  • From this study (1 year ago):

  • Very momentary symptoms, more like a belch.

    Reply

  • From this study (1 year ago):

  • high uric acid

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.